Categories
#Entertainment news

My boyfriend ‘eats me rough-rough’ for over an hour after smoking weed and taking tramadol – Lady cries out on live radio (video)

A lady has been seen in a viral video complaining about how her boyfriend handles her in bed after smoking weed and taking tramadol. According to the Ghanaian lady, her boyfriend sleeps with her aggressively after getting high on weed popularly called wee in local parlance and tramadol.

She said the situation is so alarming as she sometimes bleeds during the process and even worst, her boyfriend doesn’t stop until he ejaculates.

Her boyfriend who was sitting beside her during the interview session in the studios of Akoma FM, could not defend himself as he flashed smiles in between her statements instead.

Watch the video below…

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s